Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 31, NWS Atlanta, GA

October 15, 201096 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Oct 15, 2010, 3:53 PM EDT for 96 counties in Georgia. It took effect at Oct 16, 2010, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2010, 3:53 PM EDT (19:53 UTC)
In effect from
Oct 16, 2010, 12:00 PM EDT
Expired
Oct 16, 2010, 7:35 PM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2391 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WWUS82 KFFC 151953
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT FRI OCT 15 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-160400-
/O.UPG.KFFC.FW.A.0022.101016T1600Z-101017T0000Z/
/O.NEW.KFFC.FW.W.0031.101016T1600Z-101017T0000Z/
/O.NEW.KFFC.FW.A.0023.101017T1700Z-101017T2300Z/
/O.CON.KFFC.FW.W.0030.000000T0000Z-101016T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
353 PM EDT FRI OCT 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR ALL OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE
HUMIDITY AND GUSTY WINDS...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT SATURDAY FOR
ALL OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR ALL OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE
HUMIDITY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT SATURDAY.
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE
FIRE WEATHER WATCH FOR SATURDAY IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 15 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO
20 MPH WITH GUSTS OVER 25 MPH...TO CREATE DANGEROUS FIRE WEATHER
CONDITIONS THIS AFTERNOON INTO THE EARLY EVENING.

DRY FUEL MOISTURE CONDITIONS AND RELATIVE HUMIDITIES BELOW
25 PERCENT ARE LIKELY AGAIN SATURDAY AFTERNOON AND SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WARNING TODAY AND THE WARNING SATURDAY INCLUDE THE
CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. THE WATCH FOR SUNDAY ALSO
INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS WITHIN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES CONCERNING
WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE
EXTREME CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF TODAYS RED FLAG WARNING...SATURDAYS RED FLAG
WARNING...AND SUNDAYS FIRE WEATHER WATCH.

&&



$$
5 follow-up statements
850 
WWUS82 KFFC 160037
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT FRI OCT 15 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-160845-
/O.CON.KFFC.FW.W.0031.101016T1600Z-101017T0000Z/
/O.CON.KFFC.FW.A.0023.101017T1700Z-101017T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
837 PM EDT FRI OCT 15 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING.

DRY FUEL MOISTURE CONDITIONS AND RELATIVE HUMIDITIES BELOW 25
PERCENT ARE LIKELY AGAIN SATURDAY AFTERNOON AND SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WARNING SATURDAY INCLUDE THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS. THE WATCH FOR SUNDAY ALSO INCLUDES THE
CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS WITHIN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES CONCERNING
WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE
EXTREME CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF TODAYS RED FLAG WARNING...SATURDAYS RED FLAG WARNING...
AND SUNDAYS FIRE WEATHER WATCH.

&&

$$
334 
WWUS82 KFFC 160821
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 AM EDT SAT OCT 16 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161630-
/O.CON.KFFC.FW.W.0031.101016T1600Z-101017T0000Z/
/O.CON.KFFC.FW.A.0023.101017T1700Z-101017T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
421 AM EDT SAT OCT 16 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE
HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW 
RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING.

DRY FUEL MOISTURE CONDITIONS AND RELATIVE HUMIDITIES BELOW
25 PERCENT ARE EXPECTED THIS AFTERNOON AND AGAIN SUNDAY
AFTERNOON. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOTH THE WARNING AND WATCH INCLUDE THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS WITHIN 12 TO 96
HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES CONCERNING
WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE
EXTREME CAUTION. ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN
THE FIELD OF TODAYS RED FLAG WARNING AND SUNDAYS FIRE WEATHER
WATCH.

&&

$$
534 
WWUS82 KFFC 161542
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT SAT OCT 16 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-162345-
/O.CON.KFFC.FW.W.0031.101016T1600Z-101017T0000Z/
/O.CON.KFFC.FW.A.0023.101017T1700Z-101017T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1142 AM EDT SAT OCT 16 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE
HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW
RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING.

DRY FUEL MOISTURE CONDITIONS AND RELATIVE HUMIDITIES OF 18 TO
25 PERCENT ARE EXPECTED THIS AFTERNOON AND AGAIN SUNDAY
AFTERNOON. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOTH THE WARNING AND WATCH INCLUDE THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS WITHIN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES CONCERNING
WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE
EXTREME CAUTION. ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS
IN THE FIELD OF THE RED FLAG WARNING.

&&


$$
367 
WWUS82 KFFC 161826
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT SAT OCT 16 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170230-
/O.UPG.KFFC.FW.A.0023.101017T1700Z-101017T2300Z/
/O.NEW.KFFC.FW.W.0032.101017T1800Z-101017T2300Z/
/O.CON.KFFC.FW.W.0031.000000T0000Z-101017T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
226 PM EDT SAT OCT 16 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES ...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT SUNDAY
FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 7 PM EDT SUNDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 15 TO 25 PERCENT WITH WINDS LESS THAN 10 MPH THIS
AFTERNOON AND SUNDAY AFTERNOON. THIS WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE WARNINGS INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.
 
PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&


$$
642 
WWUS82 KFFC 162335
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT SAT OCT 16 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170930-
/O.CAN.KFFC.FW.W.0031.000000T0000Z-101017T0000Z/
/O.CON.KFFC.FW.W.0032.101017T1800Z-101017T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
735 PM EDT SAT OCT 16 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM EDT
SUNDAY FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IS CANCELLED FOR THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE
RED FLAG WARNING FOR THIS EVENING. A RED FLAG WARNING REMAINS IN
EFFECT FROM 2 PM TO 7 PM EDT SUNDAY.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 15 TO 25 PERCENT AND WEST TO SOUTHWEST WINDS LESS
THAN 10 MPH SUNDAY AFTERNOON. THIS WILL CREATE DANGEROUS FIRE WEATHER
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.
 

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN
 OUTSIDE...USE EXTREME CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE
RED FLAG WARNING.

&&


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Oct 15, 3:43 PM EDT, 10 minutes earlier.

Area forecast discussion, Oct 15, 3:43 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT FRI OCT 15 2010

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
DRY COLD FRONT CROSSING THE CWA THIS AFTERNOON BRINGING A
REINFORCING SURGE OF COOL DRY AIR. DEEP CLOSED LOW OVER THE
NORTHEAST STATES WILL CONTINUE TO DRIFT EASTWARD. STRONG DRY
NORTHWEST FLOW OVER GEORGIA WILL BECOME MORE WESTERLY BY SUNDAY.
BASICALLY A TEMPERATURE FORECAST FOR THE SHORT TERM AND MAV/MET
BLEND LOOKS OKAY. GOOD RADIATIONAL COOLING FOR SUNDAY MORNING AND
ISOLATED SPOTS MAINLY IN THE NORTHEAST MAY REACH FREEZING.

.LONG TERM /MONDAY THROUGH FRIDAY/...
UPPER FLOW FLATTENING AND BECOMING MORE ZONAL THROUGH THE LONG
TERM. STILL LOOKS LIKE A FRONT MAY BRING SHOWERS TO THE CWA
TUESDAY NIGHT AND WEDNESDAY TIME FRAME. HAVE MADE NO CHANGES.

&&

.AVIATION...
18Z UPDATE...
VFR CLEAR CONDITIONS EXPECTED THROUGH TONIGHT. SURFACE WINDS WNW
12-18 KTS WITH GUSTS 22-30 KTS DIMINISHING WITH SUNSET. BDL

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE FOR VFR CLEAR CONDITIONS.
HIGH CONFIDENCE FOR WIND SPEED AND DIRECTION.

&&

.FIRE WEATHER...
RED FLAG WARNING WILL EXPIRE AT 8 PM THIS EVENING. HAVE UPGRADED
FIRE WEATHER WATCH TO A RED FLAG WARNING FOR SATURDAY. A FEW AREAS
MAY BE BORDERLINE...BUT FOR NOW WILL LET THE WARNING INCLUDE THE
WHOLE CWA. HAVE ISSUED A WATCH FOR SUNDAY AS WELL. CONTINUED LOW
DEW POINTS AND WARMER TEMPERATURES SHOULD PUT MUCH OF THE CWA IN
CRITICAL RH VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          43  75  42  81  47 /   0   0   0   0   0
ATLANTA         47  73  48  80  50 /   0   0   0   0   0
BLAIRSVILLE     36  71  36  75  41 /   0   0   0   0   0
CARTERSVILLE    39  74  36  78  41 /   0   0   0   0   0
COLUMBUS        46  76  44  80  48 /   0   0   0   0   0
GAINESVILLE     45  70  46  77  48 /   0   0   0   0   0
MACON           41  78  38  82  42 /   0   0   0   0   0
ROME            38  76  36  81  40 /   0   0   0   0   0
PEACHTREE CITY  36  73  35  79  38 /   0   0   0   0   0
VIDALIA         50  78  47  80  50 /   0   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

RED FLAG WARNING FROM NOON TO 8 PM EDT SATURDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...
BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

41
Hazardous weather outlook, Oct 15, 4:57 AM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 AM EDT FRI OCT 15 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-160900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
457 AM EDT FRI OCT 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA THIS AFTERNOON.

.SYNOPSIS...
GUSTY NORTHWEST WINDS AND DRY CONDITIONS WILL CONTINUE TODAY AS
HIGH PRESSURE REMAINS TO OUR WEST ACROSS TEXAS WHILE LOW PRESSURE
DEEPENS OVER NEW ENGLAND.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE
TO LOW RELATIVE HUMIDITY...GUSTY WINDS...AND LOW FUEL MOISTURE
LEVELS.

.DISCUSSION...
DRY AND WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON. HUMIDITY
VALUES WILL FALL TO AS LOW AS 15 TO 25 PERCENT AND NORTHWEST WINDS
WILL RANGE FROM 15 TO 20 MPH WITH GUSTS TO 30 MPH. THE DRY
AIR...GUSTY WINDS...AND LOW FUEL MOISTURE VALUES WILL COMBINE TO
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 3:57 AM EDTFire Weather WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more12 hr
Oct 15, 3:53 PM EDTFire Weather WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more23 hr

Nearby

Red Flag Warnings in Georgia, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.